Tampere University of Technology

TUTCRIS Research Portal

Robust controller design for infinite-dimensional exosystems

Research output: Contribution to journalArticleScientificpeer-review

Standard

Robust controller design for infinite-dimensional exosystems. / Paunonen, Lassi; Pohjolainen, Seppo.

In: International Journal of Robust and Nonlinear Control, Vol. 24, No. 5, 2014, p. 825-858.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Paunonen, L & Pohjolainen, S 2014, 'Robust controller design for infinite-dimensional exosystems', International Journal of Robust and Nonlinear Control, vol. 24, no. 5, pp. 825-858. https://doi.org/10.1002/rnc.2920

APA

Paunonen, L., & Pohjolainen, S. (2014). Robust controller design for infinite-dimensional exosystems. International Journal of Robust and Nonlinear Control, 24(5), 825-858. https://doi.org/10.1002/rnc.2920

Vancouver

Paunonen L, Pohjolainen S. Robust controller design for infinite-dimensional exosystems. International Journal of Robust and Nonlinear Control. 2014;24(5):825-858. https://doi.org/10.1002/rnc.2920

Author

Paunonen, Lassi ; Pohjolainen, Seppo. / Robust controller design for infinite-dimensional exosystems. In: International Journal of Robust and Nonlinear Control. 2014 ; Vol. 24, No. 5. pp. 825-858.

Bibtex - Download

@article{d1786da8c0d14d58944edeb7af743588,
title = "Robust controller design for infinite-dimensional exosystems",
author = "Lassi Paunonen and Seppo Pohjolainen",
note = "Online first<br/>Contribution: organisation=mat,FACT1=1<br/>Publisher name: John Wiley & Sons",
year = "2014",
doi = "10.1002/rnc.2920",
language = "English",
volume = "24",
pages = "825--858",
journal = "International Journal of Robust and Nonlinear Control",
issn = "1049-8923",
publisher = "Wiley",
number = "5",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Robust controller design for infinite-dimensional exosystems

AU - Paunonen, Lassi

AU - Pohjolainen, Seppo

N1 - Online first<br/>Contribution: organisation=mat,FACT1=1<br/>Publisher name: John Wiley & Sons

PY - 2014

Y1 - 2014

U2 - 10.1002/rnc.2920

DO - 10.1002/rnc.2920

M3 - Article

VL - 24

SP - 825

EP - 858

JO - International Journal of Robust and Nonlinear Control

JF - International Journal of Robust and Nonlinear Control

SN - 1049-8923

IS - 5

ER -